... spotted- which only lasted around 24 hours. I have been bleeding now for 8 days (my pre-pill average time was 2-3days). Is this normal? When I start taking my brown pills in three days, should I expect my bleeding to continue?
It seems when you start hormonal birth control in the beginning of your period one of 2 things happens, you either stop that period, or you have more bleeding. You should bleed into the week of brown pills and it can stop then toward that end of the week. If you keep bleeding call your dr, maybe you will need the pill changed.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2013 • 1 answer
Posted 3 Sep 2014 • 2 answers
Posted 12 Dec 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 26 Jul 2016 • 0 answers